Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Modules over polydisc algebras


Authors: Walter Rudin and E. L. Stout
Journal: Trans. Amer. Math. Soc. 138 (1969), 327-342
MSC: Primary 32.49
DOI: https://doi.org/10.1090/S0002-9947-1969-0241695-2
MathSciNet review: 0241695
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. L. Alling, Extensions of meromorphic function rings over non-compact Riemann surfaces. I, Math. Z. 89 (1965), 273-299. MR 0188820 (32:6252)
  • [2] E. Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629-642. MR 0109305 (22:191)
  • [3] -, Some global problems in the theory of functions of several complex variables, Amer. J. Math. 83 (1961), 479-498. MR 0140717 (25:4131)
  • [4] S. Bosch, Endliche analytische Homomorphismen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. 5 (1967). MR 0223605 (36:6653)
  • [5] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [6] K. Hoffman and H. Rossi, The minimal boundary for an analytic polyhedron, Pacific J. Math. 12 (1962), 1347-1354. MR 0155010 (27:4952)
  • [7] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [8] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [9] A. Hurwitz and R. Courant, Funktionentheorie, Springer-Verlag, New York, 1964.
  • [10] B. Malgrange, Lectures on functions of several complex variables, Tata Institute for Fundamental Research, Bombay, 1958.
  • [11] R. Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Math. no. 25, Springer-Verlag, New York, 1966. MR 0217337 (36:428)
  • [12] W. Rudin and E. L. Stout, Boundary properties of functions of several complex variables, J. Math. Mech. 14 (1965), 991-1006. MR 0182748 (32:230)
  • [13] E. L. Stout, On some algebras of analytic functions on finite Riemann surfaces, Math. Z. 92 (1966), 366-379. MR 0200465 (34:358)
  • [14] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Princeton Univ. Press, Princeton, N. J., 1958. MR 0090581 (19:833e)
  • [15] A. Zygmund, Trigonometric series, 2nd ed., Vol. II, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)
  • [16] K. Oka, Sur les fonctions analytiques de plusieurs variables, VIII, Lemme fondamental, J. Math. Soc. Japan 3 (1951), 259-278. MR 0050027 (14:264c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.49

Retrieve articles in all journals with MSC: 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241695-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society